<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 4, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1967 Vol. 4, No. 1, 1—27
Singular integral equations with Cauchy's principal value of an integral and Hilbert's transformations
Hokee Minn
Bull. Korean Math. Soc. 1967 Vol. 4, No. 1, 1—4
On completely 0-simple semigroups with their graphs integral and Hilbert's transformations
Jin Bai Kim
Bull. Korean Math. Soc. 1967 Vol. 4, No. 1, 5—6
On a subgroup of the modular group
Jaihan Yoon
Bull. Korean Math. Soc. 1967 Vol. 4, No. 1, 7—11
Sequentially complete uniform spaces which are not complete
Youngso Ko
Bull. Korean Math. Soc. 1967 Vol. 4, No. 1, 12—17
Trigonometry in a hyperbolic space
Kyong T. Hahn
Bull. Korean Math. Soc. 1967 Vol. 4, No. 1, 18—24
On the consistency and independence of a system of axioms of the propositional calculus
Byung Ho Han
Bull. Korean Math. Soc. 1967 Vol. 4, No. 1, 25—27

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd